# SDR QXEA200501774

- Difficulty date: December 12, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 18,169 hours, 26,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Part serial: 9910112
- Condition: Malfunctioned
- Location: Emergency Light
- Part time: 10,699 hours, 15,423 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - TWO RED LIGHTS IN EMERGENCY PATH LIGHTING INOP AT ROW 1.  MAINTENANCE REPLACED BATTERY PAC P55.  EMERGENCY LIGHTS OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
